Peyronies Society Forums

Please login or register.

Login with username, password and session length
Pages: [1]   Go Down

Author Topic: New Lesions from Verapamil Injections?  (Read 1649 times)

0 Members and 1 Guest are viewing this topic.

Paxter

  • PDS Newbie
  • *
  • Offline Offline
  • Gender: Male
  • Posts: 1
New Lesions from Verapamil Injections?
« on: January 14, 2015, 11:30:44 AM »

I read one report on this forum saying that new Peyronies Disease lesions formed at the injection sites. Have others personally experienced new lesions directly attributable to the injections? I am trying to get a sense how rare such reactions are. I have communicated with a Peyronies Disease-specialist urologist who has treated many hundreds of patients with these injections. He says he cannot recall any patient that had this reaction. I'm trying to get a sense whether other members on this forum have had such reactions.

Also, if you feel that the injections caused new Peyronies Disease lesions, I have a question: Since the injections are typically given into existing lesions, what leads you to think that new lesions resulted from the injections?  Is it possible that what actually happened is that an existing, relatively small lesion was injected and simply continued to progress?

Let me add: if you've had injections and had other adverse reactions other than new lesions, please write a quick post describing the problem.

Thanks.
Logged
Pages: [1]   Go Up